Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Recent Mathematical Tables


Journal: Math. Comp. 3 (1948), 19-40
DOI: https://doi.org/10.1090/S0025-5718-48-99561-1
Corrigendum: Math. Comp. 3 (1949), 499.
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

    J. P. Kulik, Tafeln der Quadrat- und Kubik-Zahlen aller natürlichen Zahlen bis Hundert Tausend, nebst ihrer Anwendung auf die Zerlegung grosser Zahlen in ihre Factoren. Leipzig, 1848. Schady, “Tafeln für die dekadischen Endformen der Quadratzahlen,” Jn. f. d. reine u. angew. Math., v. 84, 1878, p. 85-88. V. Thébault, “Sur les carrés parfaits,” Mathesis, v. 48, Oct. 1934 Suppl., 22 p. See also MTAC, v. 2, p. 72.
  • Hansraj Gupta, On the class-numbers of binary quadratic forms, Univ. Nac. Tucumán. Revista A. 3 (1942), 283–299. MR 0009040
  • S. Ramanujan, On certain arithmetical functions [Trans. Cambridge Philos. Soc. 22 (1916), no. 9, 159–184], Collected papers of Srinivasa Ramanujan, AMS Chelsea Publ., Providence, RI, 2000, pp. 136–162. MR 2280861, DOI https://doi.org/10.1016/s0164-1212%2800%2900033-9
  • Kurt Mahler, Lattice points in two-dimensional star domains. I, Proc. London Math. Soc. (2) 49 (1946), 128–157. MR 16407, DOI https://doi.org/10.1112/plms/s2-49.2.128
  • R. D. von Sterneck, “Über die kleinste Anzahl Kuben, aus welchen jede Zahl bis 40 000 zusammengesetzt werden kann,” Akad. d. Wiss., Vienna, math-natw. KI., Sitzb., v. 112, section 2a, 1903, p. 1627-1666. See for example F. Faà di Bruno, Théorie des Formes Binaires, Turin, 1876, for weights ${}\leq 11$, on the three folding plates; second ed 1883. German ed., Leipzig, 1881. P. V. Sukhatme, “On bipartitional functions,’ R. Soc. London, Phil. Trans., v. 273A, 1939, p. 399. Tables of ${\Lambda _v}(x)$ for integral values of $v$ were published by NBSCL in “Tables of ${f_n}(x) \cdots$, Jn. Math. Phys., v. 23, 1944, p. 45-60. See MTAC, v. 1, p. 363-364. Reiz refers to A. Berger, “Sur l’évaluation approchée des intégrales définies simples,” K. Vetenskaps Societeten i Upsala, Nova Acta, p. 3, v. 16, no. 4, 1893, and states (p. 6) that “Berger has given numerical values for the $x$’s and $p$’s, for $n = 2,3,4$,” on p. 50 of his paper. Since there are no such values on this page, presumably those given in formulae on p. 52 were meant. So far as I know at present Reiz’s table is the first one of ${H_n}(x)$, in decimal form, which has appeared. B. S. Ray, “Über die Eigenwerte des asymmetrischen Kreisels,” Zeits. Physik, v. 78, 1932, p. 74-91. G. W. King, R. M. Hainer & Paul C. Cross, “The asymmetric rotor. I. Calculation and symmetry classification of energy levels,” Jn. Chem. Phys., v. 11, 1943, p. 27-42.
  • Carl Heuman, Tables of complete elliptic integrals, J. Math. Phys. Mass. Inst. Tech. 20 (1941), 127–206. MR 3572, DOI https://doi.org/10.1002/sapm1941201127
  • C. H. Hutchings, U. S. Naval Inst., Proc., v. 68, 1942, p. 1279-1284. A. A. Ageton, U. S. Naval Inst., Proc., v. 68, 1942, p. 1303. P. V. H. Weems, U. S. Naval Inst., Proc., v. 68, 1942, p. 1760-1761. F. R. de Aquino, U. S. Naval Inst., Proc., v. 70, 1944, p. 315-318. Institute of Navigation, Minutes of New England Regional Meeting . . . 27 Aug. 1945, offset print, p. 7. Von A. Busemann, “Drücke auf kegelförmige Spitzen bei Bewegung mit Überschallgeschwindigkeit.” Z. f. angew. Math., v. 9, 1929, p. 496-498. F. Bourquart, “Aerodynamique—Ondes balistiques planes obliques et ondes coniques application à l’étude de la résistance de l’air.” Acad. d. Sci., Paris, C.R., v. 194, 1932, p. 846-848. Also Mém. d’Artill. Franç., v. 11, 1932, p. 135f. G. I. Taylor & J. W. Maccoll, “The air pressure on a cone moving at high speeds,” R. Soc. London, Proc., v. 139A, 1933, p. 278-311.


Additional Information

Article copyright: © Copyright 1948 American Mathematical Society